# SDR DALA2024073007636

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 8,678 hours, 2,082 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5010 - ATB - DUE TO LIQUID WITH SMELL LIKE ANTI-FREEZE AND COFFEE, DRIPPING FROM OVERHEAD BINS ON THE LEFT SIDE FROM ROW 30 TO LAST ROW. CORRECTIVE ACTION: FOUND PASSENGER COFFEE CUP LEAKING IN OVERHEAD BIN ROW 28A AND AFT TO 39A. INSPECTED PSUS, NO COFFEE INGRESS NOTED. PANELS CLEANED. NO OTHER SMELL NOTED. (LP 6069566)
